A Detailed Fluctuation Theorem for Heat Fluxes in Harmonic Networks out of Thermal Equilibrium

Abstract : We continue the investigation, started in [J. Stat. Phys. 166, 926-1015 (2017)], of a network of harmonic oscillators driven out of thermal equilibrium by heat reservoirs. We study the statistics of the fluctuations of the heat fluxes flowing between the network and the reservoirs in the nonequilibrium steady state and in the large time limit. We prove a large deviation principle for these fluctuations and derive the fluctuation relation satisfied by the associated rate function.
Document type :
Preprints, Working Papers, ...
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-02124194
Contributor : Claude-Alain Pillet <>
Submitted on : Thursday, May 9, 2019 - 1:06:21 PM
Last modification on : Sunday, June 2, 2019 - 5:48:02 PM

File

DHP_final.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-02124194, version 1
  • ARXIV : 1905.03536

Collections

Citation

Mondher Damak, Mayssa Hammami, Claude-Alain Pillet. A Detailed Fluctuation Theorem for Heat Fluxes in Harmonic Networks out of Thermal Equilibrium. 2019. ⟨hal-02124194⟩

Share

Metrics

Record views

93

Files downloads

33